direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

There is no English translation for this web page.

Search for Publication

Search for publications




All Publications

The complexity of semilinear problems in succinct representation
Citation key BCN-The-Complexity-Of-Semilinear-Problems-In-Succinct-Representation
Author Peter Bürgisser and Felipe Cucker and Paulin Jacobé de Naurois
Pages 197-235
Year 2006
Journal Computational Complexity
Volume 15
Number 3
Abstract We prove completeness results for twenty three problems in semilinear geometry. These results involve semilinear sets given by additive circuits as input data. If arbitrary real constants are allowed in the circuit, the completeness results are for the Blum-Shub-Smale additive model of computation. If, in contrast, the circuit is constant-free, then the completeness results are for the Turing model of computation. One such result, the P^NP[log]-completeness of deciding Zariski irreducibility, exhibits for the first time a problem with a geometric nature complete in this class.
Link to publication Link to original publication Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.